# SDR WRLA2005008

- Difficulty date: February 1, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING "C2" CHECK IN TPE, FOUND RIGHT WING INBD FLAP VANE SKIN DISBAND.  CUT OUT DAMAGED SKIN AREA WITH 0.5" MIN RADIUS PER MD11 SRM 57-90-00 VOL I AND FAA FORM 8100-9 DATED 01/27/05.  ACCOMPLISHED CO-CURE REPAIR USING FM300-2 AT 250DEG "F" FOR 90 TO 100 MINUTES.  CONDITION CHECK SATISFACTORY.
